MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SPECIALTY TRIATHLON PKR UNIVERSAL INSERT TRIAL 8MM-9MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH SPECIALTY TRIATHLON PKR UNIVERSAL INSERT TRIAL 8MM-9MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number I-K27280809
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock on with no relevant reported discrepancies.Based on the device identification the complaint databases were reviewed for similar reported events regarding crack/fracture.There have been no other similar events for the lot referenced.
 
Event or Problem Description
It broke when dr tried to pull out after inserting the insert trial.The nurse confirmed whether all broken parts were collected or not.After confirming that all debris was removed from the patient's body, the operation was continued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Added expiration date.An event regarding crack/fracture involving a specialty trial was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as the device was not returned.Medical records received and evaluation: not performed as no medical records were returned for review.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there were no other events for the lot provided.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as device return and the primary operative report are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
SPECIALTY TRIATHLON PKR UNIVERSAL INSERT TRIAL 8MM-9MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8195618
Report Number0002249697-2018-04115
Device Sequence Number1552926
Product Code LXH
UDI-Device Identifier07613327305913
UDI-Public07613327305913
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2021
Device Catalogue NumberI-K27280809
Device Lot NumberAP11A53
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date12/26/2018
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient Weight72